# SDR TRAX200600617

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 12,970 hours, 10,182 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STAB TRIM WILL NOT ENGAGE (TOWER ROLLED EMERGENCY VEHICLES AS A PRECAUTION).
